# SDR SWIA201541534

- Difficulty date: November 4, 2015
- Submitted: November 5, 2015
- Operation: Air carrier
- Aircraft: N928EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8006
- Aircraft time: 23,639 hours, 22,049 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transmitter
- Condition: Unknown
- Location: Radio Sys
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INFLIGHT LOST COMM 1 & 2 UNABLE TO TRANSMIT OR RECEIVE.  RTU'S REMAINED ON.  COULD NOT DUPLICATE.
